# SDR VJ9800300

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS INOP AT MID CABIN.  REPLACED THE CEILING LIGHT BATTERY PACK ASSY.
